# SDR SWAA2022042793270

- Difficulty date: April 11, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 20,145 hours, 9,375 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT L.B.L. 12; W.L. 164.  REMOVED DAMAGED SECTION OF VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  INSPECTED ALL INITIAL FASTENER HOLES IN THE REPAIR AREA AND TRIMMED EDGE OF DAMAGE CUTOUT NDT PART 6 51-00-00 PROCEDURES 16 AND 23. NO CRACKS FOUND.  LOCATED AND DRILLED NEW ATTACH ANGLE AND SPLICE ANGLE IAW SRM 51-40-05-0G-0 & SRM 57-10-10-2R-5.  LOCATED & DRILLED THE ATTACH ANGLE AND SPLICE ANGLE IAW SRM 51-40-05-0G-0 & SRM 57-10-10-2R-5 REPAIR 5.  APPLIED CHEMICAL CONVERSION COATING & PRIMER ON REPAIR IAW SRM 57-10-10-2R-5, REPAIR 5. INSTALLED REPAIR IAW SRM 57-10-10-2R-5, REPAIR 5. PERFORMED ELECTRICAL RESISTANCE CHECK CHECKED GOOD IAW SWPM 20-20-00 PAR 15.
